MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST
Catalog Number 08890595190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient plasma sample tested with elecsys hcg stat assay on a cobas e801 immunoassay analyzer.Initial result: 6.13 miu/ml.The physician questioned the initial result as it was low and requested a new sample to be drawn from the patient and tested, resulting in a value of 431 miu/ml.On (b)(6)2024 the original sample was retested.The repeat results were 375 miu/ml and 432 miu/ml.The result of 431 miu/ml was deemed to be correct.
 
Additional Manufacturer Narrative
The cobas e801 module serial number was (b)(6).Qc was acceptable on the day of the event.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration was last performed on (b)(6) 2024 and it was acceptable.The alarm trace did not show any abnormality.The field service engineer checked the instrument and found no cause.Sample quality was suspected.He cleaned and checked all probes and adjustments.He also verified the tubing, the wash stations, and the mechanism checks.Precision studies were performed and they were within specifications.No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20271012
Report Number1823260-2024-02733
Device Sequence Number17970934
Product Code DHA
UDI-Device Identifier07613336169223
UDI-Public07613336169223
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number08890595190
Device Lot Number76808701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale